# SDR HYIA20171222001

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0116
- Aircraft time: 17,766 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: IN152A
- Part serial: 7849
- Condition: Failed
- Location: Wx Radar
- Part time: 2,633 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE PILOT REPORTED THE WEATHER RADAR SHUT OFF BY ITSELF ACCOMPANIED BY A BURNED PLASTIC ODOR IN THE COCKPIT FOR A SHORT TIME. THE COMPONENT WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
